# SDR ASOA05624

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR WAS FOUND HARD TO OPEN FROM THE INSIDE AND OUTSIDE.  MAINTENANCE RE-RIGGED THE PASSENGER DOOR OUTER HANDLE IAW MM.  OPS CHECK GOOD.  (K)
